Title
An easy computable upper bound for the price of an arithmetic Asian option
Author
Publication type
article
Publication
Amsterdam ,
Subject
Sociology
Economics
Mathematics
Source (journal)
Insurance: mathematics and economics. - Amsterdam
Volume/pages
26(2000) :2-3 , p. 175-183
ISSN
0167-6687
ISI
000088111000006
Carrier
E
Target language
English (eng)
Full text (Publishers DOI)
Abstract
Using some results from risk theory on stop-loss order and comonotone risks, we show in this paper that the price of an arithmetic Asian option can be bounded from above by the price of a portfolio of European call options. (C) 2000 Elsevier Science B.V. All rights reserved.
E-info
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000088111000006&DestLinkType=RelatedRecords&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000088111000006&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000088111000006&DestLinkType=CitingArticles&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848